# SDR REXA2013052500863

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STGR 25R CORRODED FROM FS333.00 TO 349.00.  REPLACED RT LOGERON AT STR. 22R, FS 333-349 IAW SRM 51-42-06, SM-74, A-68.
